MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SCR BIORCI 7X25MM (7MM HEAD) STRL BX 1; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

SMITH & NEPHEW, INC. SCR BIORCI 7X25MM (7MM HEAD) STRL BX 1; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number 7207554
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/13/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that at the time of starting to place the screw, this broke in the distal part.The screw was partially placed when the incident happened.The damage part was broke inside the patient; however, it was removed completely and the procedure was completed by using another of the same device.No damage to the patient was reported since the piece was removed without problem.The patient´s health condition is stable.
 
Additional Manufacturer Narrative
Examination was not possible, as the device has not been returned.The investigation could not draw any conclusions about the reported event without the return of the device.(b)(6).
 
Additional Manufacturer Narrative
One 7x25 mm biorci screw was returned for evaluation.Visual assessment of the screw confirmed the reported breakage.Approximately 3mm of the distal threads have broken off and were not returned for examination.The break is angular in nature.Dimensional assessment of the screws major diameter and wall thickness was performed and found to meet print specifications.This investigation could not identify any evidence of product contribution to the reported complaint.With the limited clinical details provided regarding graft type, size and tunnel size no root cause can be determined.

Brand Name
SCR BIORCI 7X25MM (7MM HEAD) STRL BX 1
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7765291
Report Number1219602-2018-01000
Device Sequence Number11170963
Product Code MAI
UDI-Device Identifier03596010426185
UDI-Public(01)03596010426185(17)210922(10)50622385
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K992396
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/22/2021
Device Model Number7207554
Device Catalogue Number7207554
Device Lot Number50622385
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2018
Initial Date Received by Manufacturer 07/24/2018
Supplement Date Received by Manufacturer09/11/2018
09/25/2018
Initial Report FDA Received Date08/08/2018
Supplement Report FDA Received Date09/12/2018
10/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1